# SDR DLM88021426

- Difficulty date: December 10, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 25,899 hours, 20,098 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Line
- Part number: AS15308K0254
- Condition: Leaking
- Location: Tail
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL370 RT HYD DECREASED  TO 7 QTS.  DURING RT SYSTEM HYD FAILURE CK LIST, HYD QTY DECREASED TO 4 QTS. FOUND #2 PRESSURE LINE TO CASE DRAIN FILTER LEAKING - REPLACED SAME
